RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 1, Pages 165–191 (Mi msb5744)  

This article is cited in 3 scientific papers (total in 3 papers)

On mean values and exterior densities

A. Markoff


Full text: PDF file (2031 kB)

Bibliographic databases:
Received: 23.03.1938
Language:

Citation: A. Markoff, “On mean values and exterior densities”, Rec. Math. [Mat. Sbornik] N.S., 4(46):1 (1938), 165–191

Citation in format AMSBIB
\Bibitem{Mar38}
\by A.~Markoff
\paper On mean values and exterior densities
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 1
\pages 165--191
\mathnet{http://mi.mathnet.ru/msb5744}
\zmath{https://zbmath.org/?q=an:0020.10804|64.1015.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5744
  • http://mi.mathnet.ru/eng/msb/v46/i1/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Terpe, J. Flachsmeyer, “Some applications of the theory of compactifications of topological spaces and measure theory”, Russian Math. Surveys, 32:5 (1977), 133–171  mathnet  crossref  mathscinet  zmath
    2. A. G. Kusraev, S. A. Malyugin, “O teoremakh predstavleniya A. D. Aleksandrova i A. A. Markova dlya mazhoriruemykh operatorov”, Vladikavk. matem. zhurn., 4:3 (2002), 34–49  mathnet  mathscinet  zmath
    3. Capel A., Lucia A., Perez-Garcia D., “Quantum Conditional Relative Entropy and Quasi-Factorization of the Relative Entropy”, J. Phys. A-Math. Theor., 51:48 (2018), 484001  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:232
    Full text:145

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019